# SDR SWIA2020071451291

- Difficulty date: June 7, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LOWER WING PLANK, INBD OF WS50 AND FORWARD OF THE WING TANK ACCESS HOLES, APPEARS TO BE DENTED.  (C-CHECK) RO 7/10/2020   REPAIRED LT LOWER WING PLANK INBOARD OF WS50 AND FORWARD OF THE WING TANK ACCESS HOLE REF MHIRJ REO.  SEE CONTINUATION CARD FOR DETAILS.
